MAUDE Adverse Event Report: TIGER AESTHETICS MEDICAL LLC BELLAFILL DERMAL FILLER

TIGER AESTHETICS MEDICAL LLC BELLAFILL DERMAL FILLER
Model Number GBF0508
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Pain (1994); Nodule (4551)
Date of Event 12/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2025, patient reports that she is receiving treatment (steroid injections) for off and on lumps in the oral commissures and pain where the lumps are irritated by contact with her teeth inside her mouth patient was injected off-label with bellafill on (b)(6) 2023 in the oral commissures.Onset of lumps began on (b)(6) 2023.It is unknown at this time whether medical intervention is required to resolve the patient's issues; however, it is suspected due to the patient's statement.Injector states they will see the patient for exam and let us know status.No further information has been provided by the injector after multiple attempts.Per the bellafill instructions for use: bellafill is indicated for the correction of nasolabial folds and moderate to severe, atrophic, distensible facial acne scars on the cheek in patients over the age of 21 years.B3: date of event: 12/23/2025: date patient indicates that medical intervention is required to resolve issues.D6a: implant date: on (b)(6) 2023.Patient was injected in both on (b)(6) 2023 with a total of 6 yringes in the oral commissures.D9: device not available for evaluation.Bellafill syringes are single use devices that are typically discarded after use.Per bellafill ifu: "the syringe and any unused material should be discarded after a single treatment visit." bellafill provider/injector: (b)(6).
 
Event or Problem Description
On (b)(6) 2025, patient reports that she is receiving treatment (steroid injections) for off and on lumps in the oral commissures and pain where the lumps are irritated by contact with her teeth inside her mouth patient was injected off-label with bellafill on (b)(6) 2023 in the oral commissures.Onset of lumps began on (b)(6) 2023.It is unknown at this time whether medical intervention is required to resolve the patient's issues; however, it is suspected due to the patient's statement.Injector states they will see the patient for exam and let us know status.No further information has been provided by the injector after multiple attempts.

Brand Name
BELLAFILL DERMAL FILLER
Common Device Name
BELLAFILL DERMAL FILLER
Manufacturer (Section D)
TIGER AESTHETICS MEDICAL LLC
5870 pacific center blvd.
san diego CA 92121
Manufacturer (Section G)
TIGER AESTHETICS MEDICAL LLC
5870 pacific center blvd
san diego CA 92121
Manufacturer Contact
mauricio torres
5870 pacific center blvd
san diego, CA 92121
8585509999
MDR Report Key24157502
Report Number3003707320-2026-00001
Device Sequence Number9112687
Product Code LMH
UDI-Device Identifier10350224000025
UDI-Public(01)10350224000025(17)250203(10)F231053
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P020012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/03/2025
Device Model NumberGBF0508
Device Catalogue NumberGBF0508
Device Lot NumberF231053
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Initial Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale